Panadol Extra
Manufacturer: Haleon (GSK)
Last updated: 3/14/2026
Ingredient Composition
| Ingredient Name | Amount | Role |
|---|---|---|
| Acetaminophen アセトアミノフェン | 500mg | PrimaryCombination |
Warning: This product is a combination drug. The ingredient composition and amounts may differ from single-ingredient products.
Efficacy & Effects
Description
アセトアミノフェンにカフェインを配合した強化版パナドール。カフェインがアセトアミノフェンの鎮痛効果を増強します。
An enhanced Panadol combining acetaminophen with caffeine. Caffeine potentiates the analgesic effect of acetaminophen.
Dosage & Administration
成人:1回2錠、4〜6時間ごと。1日最大8錠。
Adults: 2 tablets per dose, every 4-6 hours. Maximum 8 tablets per day.
Warnings & Precautions
就寝前の服用はカフェインの影響で不眠の原因となる場合があります。
Taking before bedtime may cause insomnia due to caffeine content.
Medicine Comparison
Related Products
Other products containing the same primary ingredient. Ingredient composition and strength may differ.
カロナール
Calonal
パブロンSゴールドW
Pabron S Gold W
Tylenol Extra Strength
Tylenol (ไทลินอล)
Tylenol (Thailand)
Crocin Advance
Panadol Actifast